# SDR AALA950337

- Difficulty date: February 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46709
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE CHECK, EMERGENCY FLOOR LIGHT CROSS AISLE MARKER AT LOWER RT IN SERVICE CENTER INOPERATIVE.  RESECURED LOOSE EMERGENCY FLOOR LIGHT WIRE FOR CROSS AISLE MARKER A LOWER RT IN SERVICE CENTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (W)
